# SDR QXEA200700684

- Difficulty date: April 25, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 30 hours, 13 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Unknown
- Condition: Malfunctioned
- Location: Aux Fuel Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BOI FLIGHT NR 2423: AFTER ENGINE START, CREW NOTICED FUEL AUX PUMP CIRCUIT BREAKERS POPPED.  AIRCRAFT RETURNED TO GATE. MAINTENANCE RESET CIRCUIT BREAKERS PER GMM 5-18-0.  OPS CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
